Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/3418
Title: Change of Base, Cauchy completeness and Reversibility
Authors: Labella, Anna
Schmitt, Vincent
First Published: 2002
Citation: Theory and Applications of Categories, 2002, 10, (10), pp. 187-219
ISSN: 1201-561X
Links: http://www.tac.mta.ca/tac/volumes/10/10/10-10abs.html
http://hdl.handle.net/2381/3418
Type: Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.